MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report (ref natus complaint# (b)(4)).Customer states their button is locked due to rust.Customer provided a photo of the unit.Customer was asked to return the complaint form and additional information on the part number and lot number.Customer wrote back saying this unit is a catheter, not a camcabl as originally reported.Complaint form was returned - confirmed the part will be returned for evaluation.Customer confirmed there was a delay in surgery due to this error.Customer was able to find resolution after opening a new catheter.Per (b)(4) complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.No complaint trends have been identified.Acceptable risk associated with the complaint as per line 5.10 (b)(4) camino icp monitor risk analysis.
 
Event or Problem Description
Olm intracranial pressure monitoring kit - client claims that the button was locked, apparently it is rusty.Delay in procedure, resolved by catheter change.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 (ref natus complaint# (b)(4)).Affected product was requested to be returned on may 11th, may 19th, may 26th, june 2nd and july 20th 2021.Product was not returned for examination or testing.Review of product evaluation form shows no associated capas.Complaint history was reviewed for the previous two years and found 3 confirmed complaints, giving an incident rate of (b)(4).Review of medical device hazard analysis shows incident to identify as an acceptable risk.There are no capa's related to this issue and this complaint does not identify a deficiency in the product design and therefore a capa is not required.Device history record was reviewed and the catheter met all specifications prior to release.Service repair investigations will be conducted during the repair process and trend data will be reviewed per qms-004442.Depot repair could not confirm the failure as product was not returned.Manufacturing date was unavailable to be determined.Investigation result code: san diego|eds products|no return of device for evaluation.Closure rationale: complaint could not be verified, materials not returned for analysis.Complaint will be included in trending data for further review and investigation if needed.
 
Additional Manufacturer Narrative
Follow up report 001 (ref natus complaint# (b)(4)).Follow up with customer to request an update.Currently waiting for the affected product to be returned for evaluation.
 
Event or Problem Description

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego, 92121 CA
MDR Report Key11885351
Report Number2023988-2021-00008
Device Sequence Number14548078
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2022
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number216013-J04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
04/27/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/24/2021
08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1